jump to navigation

Alone again, naturally February 24, 2008

Posted by The Mom in parenting.
trackback

My mother has been visiting with us since Thursday. She had her hip replaced almost 5 weeks ago and she came to stay with us for a break from the monotony of being in her own house and it was well needed as she was stir crazy. She is not hard to mind at all but I felt on duty the whole time. D woke at 7.10 on Friday morning, 6.50 on Saturday morning and 6.10 this morning, each time wanting to go and say hello to Nanna. I didn’t let him call her before 8am which meant I was constantly stopping him from running off to get her.

Each night I stayed up until after M & herself had gone to bed so that I could have 30 minutes on.my.own! So I ended up going to bed at (or after) midnight which has made me very very tired when combined with the early mornings.

Today I drove her home to Dublin and I am relieved. It is nice to have my home back, not that she took up much space. A good example is that at 7.30 when M went to put D to bed I came down stairs and relaxed and it felt like I hadn’t done that since Wednesday.

I have found myself so concerned about the timing of my heparin injections (they have to be 12 hours apart with only a 15 minute margin of error) that I am unconcerned about my stim injections and whether they are going to work. I know already that they are working. I know the feeling at this stage. This is the first time that I have done back to back fresh cycles without something else in the middle (there was a pregnancy between IVF 3 & 4) so there are a lot of memories from IVF 6 that are quite fresh as it was only 4 months ago.

The heparin shots are going OK but Oy! the bruises are there already. I am afraid of the bruises that I develop normally. What are they going to be like now that I am on 2 anticoagulants?

Advertisements

Comments»

1. Jen - February 25, 2008

Why so strict on the heparin timing? Is it for fear of over-thinning? Blood thinners are SUCH a PITA. MIL and my stepdad have both been off and on Coumadin (warfarin) for years. It sucks.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: